# SDR ASOA04222

- Difficulty date: March 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG AN A-CHECK IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CEHCKS GOOD.  AIRCARFT OK FOR SERVICE.  (M)
